A geometric explanation of the transfer paradox in a stable economy
Bibliographic Data
| ID | 11889579 |
|---|---|
| Authors | John Geanakoplos (Yale University, corresponding author), Geoffrey Heal (0000-0002-2837-0025, Columbia University) |
| Year | 1983 |
| Volume | 13 |
| Issue | 1-2 |
| Pages | 223-236 |
| Publication date | 1983-08-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Journal of Development Economics (JOURNAL) |
| Journal identifiers | ISSN: 0304-3878 • E-ISSN: 1872-6089 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/0304-3878(83)90063-9 |
| OpenAlex | W2068166429 |
| Language | EN |
| Citations received | 1 |
| References cited | 4 |
Economics · General equilibrium theory · Mathematical economics · Microeconomics · Neoclassical economics · Transfer (computing · Computer Science · Economic theories and models · Economic Theory and Institutions · Economic Theory and Policy
| Citations per year | 0.04 |
|---|---|
| Citation span | 1998 - 1998 (1) |
| Highly cited | No |